# SDR DALA2023080706405

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 9,661 hours, 1,159 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 WHEN DOOR IS ARMED IT SHOWS DISARMED ON FA PANEL. CORRECTIVE ACTION: FAP PANEL INDICATES ARMED ON 4R. NO ISSUES FOUND. (2904726)
